# SDR SA06054

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 18,469 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SYSTEM FAILED OPERATIONAL TEST WITH FAILURE MESSAGE (EPSU UNIT EXIT R).  MAINTENANCE REPLACED THE MID-CABIN, RT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
